# SDR SWAA052281

- Difficulty date: July 31, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 27,964 hours, 23,299 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel Shutoff Vlv
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, EVIDENCE OF ELECTRICAL ODOR IN COCKPIT.  FOUND WIRES DAMAGED IN OVERHEAD P-5 PANEL, NR 1 ENGINE FUEL SHUT-OFF VALVE & MLG POSITION SENSOR CIRCUIT BREAKERS POPPED.  REPAIRED WIRES PER SWPM.  REMOVED AND REPLACED P52 FUEL MODULE & T492 LEFT MLG POSITION SENSOR PER MM.
